# SDR MASA200400337

- Difficulty date: June 14, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 6,959 hours, 6,470 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: UKN
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD DUE TO LANDING GEAR WILL NOT RETRACT AND LANDING GEAR DISAGREE MESSAGE AFTER TAKEOFF.  A/C FERRIED TO CLT FOR REPAIR.  MX REPLACED THE NLG DOOR PROXIMITY SENSOR SWITCH AND THE SYSTEM OPS CHECKS GOOD.  A/C DEPARTED WITHOUT FURTHER INCIDENT.
